MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 38, E-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 38, E-PLUS
Model Number 521-07-238
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Patient presented more than 6 years post op with complaints of pain.Surgeon opted to revise and remove all components.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2023-00473; 521-07-254, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 38, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23796738
Report Number1644408-2025-01940
Device Sequence Number10493958
Product Code PAO
UDI-Device Identifier00190446178354
UDI-Public00190446178354
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model Number521-07-238
Device Lot Number890U1028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date03/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-07-000 888U1253.; 520-10-000 851U1127.; 520-46-316 957U1018.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale